# SDR ASOA2015040212534

- Difficulty date: March 13, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 29,824 hours, 26,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL RETAINER BETWEEN FS 349 AND FS 364 IS CORRODED.  REMOVED CORROSION AT FS 349 LT SIDE SEAT RAIL RETAINER IAW SRM 51-21-06, MATERIAL REMOVED .008, ORIGINAL THICKNESS .040 2024-T42 CLAD.  DAMAGE ALLOWANCE IAW TEMPORARY REVISION 53-27, PG 106 OF SRM.  FOUND OUT OF LIMITS.  C/W STS EA 12-2015-093.  REPAIRED IAW STS ENGINEERING SOLUTIONS EA 12-2015-093 REV 1R.
